Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Citizen Erased

Member
  • Posts

    39
  • Joined

  • Last visited

Reputation

0 Neutral

About Citizen Erased

  • Birthday 12/09/1988

Profile Information

  • Gender
    Female
  • Location
    North Yorkshire England
  1. brilliant! il defo go for that then when iv been paid!!
  2. Loser666 the last i had went away after a while but this ones worse. i think the antibiatiocs are working a bit, though im probably gonna have to go back to doctors. No i havent tried Infinite Aloe, il look into it though
  3. Its Dans BP so its 2.5% My old duac cream was 5% nd had smae effect on my skin tho i never moisturised after wards. after 3 nights of using duac my skin would go red and id have to stop for a few days
  4. Deinatly get to the doctors as he can possibly reccommend a treatment weather its acne or not.
  5. Lol thank you They look better with make up on them Day 4 (morning) Skin feels tight today though i didnt use BP yesterday. Does the cleanser tighten as well? I still moisturised last night too.
  6. well iv only been on DKR for a few days and i know my skin wont be used to it yet but i can stand the burning. Im not going to put BP on my face tongiht... im going to let my skin rest before i put anymore on. I might just put it on at night for a week but not moisturise afterwards and then make sure i moisturise loads in the morning. Im not too keen on the DK moisteriser so im goin to use my St Ive's stuff for a while and see how it goes.
  7. Theres a hair products compant called Tigi Bed Head which both me an my bf use and their really good http://tigihaircare.us/Default.aspx
  8. Would using a different moisturiser that isnt Dans work better for my skin? Iv also gone slightly orange too and its sore and tight. I have a moisturiser i used when i had sunburn which helped that, so should i try that? I also have one with camomile in it. My 3rd is a st ives one. Which would be best? would any stop the burning pain when iv put on the BP? I know im not using too much but iv gone down to once a night using it and it hurt for ages last night
  9. Day 3. My skin looks orange where iv been applying the BP
  10. I reckon you'd get some people wearing paper bags on their head with eye holes cut out
  11. Im getting the burning from BP+moisturiser so im just going to use BP on a night time for a few days and then go back to twice a day.
  12. well im guessing thats why iv never had to pay customs when reciveing stuff from china since they always mark it as a gift.
  13. Day 2. The 2 spots on my chin are going away now. but the one near my mouth is still there and still hurts when i move my mouth. When applying DKR last night my face felt like it was burning when i put on the moisturiser, is this supposed to happen? Should i use the BP only once a day until my skin is fully used to it?
  14. Im in the U.K and havent had to pay customs or taxes although my brother has ordered things from the U.S and has had to pay so i odnt know what it depends on really.
×